# SDR DALA2016042003176

- Difficulty date: April 19, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 52,034 hours, 23,628 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Condition: Corroded
- Location: Stringer 23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CENTER FITTING AT FWD GALLEY AREA ON STR 23L BETWEEN FRAME 16 TO FRAME 20.   REPLACED CENTER FITTING LOCATED AT FWD GALLEY AREA ON STR 23L BETWEEN FRAME 16 TO FRAME 20 IAW SRM 51-72-11 AND D5311226.
